# SDR DHL98803001

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 4 Fuel Syst
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 ALT QUAN LOW LIGHT ILLUMINATED.  USED ABNORMAL PROCEDURE AND LIGHT WOULD NOT EXTINGUISH.  NR 4 ALT SHUT OFF VALVE CLOSED AND LIGHT WOULD NOT EXTINGUISH WHILE USING ABNORMAL PROCEDURE.  FOUND BROKEN WIRE AT CANNON PLUG  P1-113 TO ALT NR 4 REFILL SOLENOID. REPAIRED  WIRE. OPS CHECKED GOOD PER MM 28-21-2 .  NR 4 LOW LEVEL LIGHT SYSTEM OPS CHECK GOOD PER MM 28-42-0.
